# SDR SWAA2021082498153

- Difficulty date: July 25, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794 AND STR 25R WL 156 AFT CARGO COMPARTMENT ; 2021-348869 / [01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794 AND STR 25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-01 AND DWG 146A0081 SHEET 25 REV A:; [02] TOOL USED: DIGITAL CALIPER PN# 500-197-20; SN# 12141486; DUE DATE: 03/JAN/22; [03] REPLACED WEB - INTERCOSTAL LOCATED BTW BS767 TO BS794 AND STR 25R WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-01 AND DWG 146A0081 SHEET 25 REV A:; [04] TASK COMPLETED; VERIFIED AS RII.
